Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2012, Article ID 128492, 16 pages
http://dx.doi.org/10.1155/2012/128492
Research Article

Complete Convergence for Moving Average Process of Martingale Differences

School of Mathematical Science, Anhui University, Hefei 230039, China

Received 9 March 2012; Accepted 14 May 2012

Academic Editor: Chuanxi Qian

Copyright © 2012 Wenzhi Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wenzhi Yang, Shuhe Hu, and Xuejun Wang, “Complete Convergence for Moving Average Process of Martingale Differences,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 128492, 16 pages, 2012. https://doi.org/10.1155/2012/128492.